# SDR 583CC0003

- Difficulty date: March 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 60,948 hours, 56,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  REPLACED EMERGENCY LIGHT ASSEMBLY PER MM 33-51-101 & OPS CHECKS NORMAL.
